# SDR CA151029025

- Difficulty date: October 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rod End
- Part number: DSC43A
- Condition: Seized
- Location: Fuel Control
- Part time: 8 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN-UP FCU CONTROL ROD, PN C6CE1398-3 HAD STIFF/SEIZED END BEARINGS, PN DSC4-3A ON NR 2 ENGINE.  FCU ROD AND END BEARINGS REPLACED.
